# SDR CA040202013

- Difficulty date: January 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Engine: Pwa PT6A112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS INVOLVED IN A PROP STRIKE INCIDENT WHEN AIRPLANE PULLED OFF RUNWAY AND NLG STRUCK A STUMP, FORCE OF THIS IMPACT COLLAPSED THE LANDING GEAR AND BOTH PROPELLERS STRUCK THE GROUND.  IT WAS CLEAR TO IDENTIFY THAT ENGINE HAD SUFFERED FROM A PROPELLER STRIKE. EXHAUST DUCT TWISTED CONDITION ALSO CAUSED POWER TURBINE DISK ASSEMBLY AND SEALS TO SEVERELY RUB AGAINST THE PT SHROUD RING KNIFE-EDGES AND PTV RING INTERSTAGE BAFFEL, THIS IS ALSO REASON WHY PROPELLER SHAFT WAS NOT TURNING PRIOR TO DISASSEMBLY. DUCT OUTER SKIN SECTION MOVED OFF CENTER DURING IMPACT, WHICH CAUSED THESE COMPONENTS TO RUB AND SEIZE. ENGINE WILL BE RESTORED TO A SERVICEABLE CONDITION THROUGH A COMPLETE OVERHAUL.
